# SDR 04292424

- Difficulty date: October 18, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR RT PACK FAILURE.  MX REMOVED AND REPLACED ENGINE PRSOV IAW 36-10-03.
